| Model Number |
SONATA2-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Abnormal Vaginal Discharge (2123); Pelvic Pain (4865)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result this event was identified as being reportable on aug 12, 2025 and is being reported retroactively out of an abundance of caution.
Event or Problem Description
A patient who experienced endometritis after tfa."47 y/o had 3 myomas : 6.5 cm figo type 5; 3.6 figo type 5; 2.2 figo type 2.No resection.11 days post op presented w fever, pain, discharge and tenderness on exam.She did not have elevated wbc;however, due to tenderness and fever she was treated w antibiotic for diagnosis of endometritis.She was in hospital for 4 days, discharged on oral antibiotics " prophylactic abx were not administered to this patient.